On $p$-adic vanishing cycles of log smooth families
作者: Shuji SaitoKanetomo Sato
刊名: Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.309-335
来源数据库: Project Euclid
DOI: 10.2140/tunis.2020.2.309
关键词: $p$-adic vanishing cyclesMilnor $K$-groupsLog smooth families
原始语种摘要: In this paper, we will prove that the sheaf of p -adic vanishing cycles on a regular log smooth family is generated by Milnor symbols, assuming that the base dvr contains a primitive p -th root of unity. Our result generalizes the surjectivity results of Bloch and Kato ( Inst. Hautes É tudes Sci. Publ. Math. 63 (1986), 107–152) and Hyodo ( Invent. Math. 91 :3 (1988), 543–557) to a regular log smooth case.
全文获取路径: PDF下载  Project Euclid 
分享到:

×
关键词翻译
关键词翻译
  • 发生的 整体
  • vanishing 消失
  • smooth 平滑的
  • regular 均匀的
  • result 成果
  • primitive 原始的
  • paper 
  • unity 整体
  • generated 整体
  • sheaf 
  • prove 实验